# SDR GTIA2018010102318

- Difficulty date: January 1, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 44,379 hours, 20,899 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS SMELLED FUMES DURING TAKEOFF AND INITIAL DESCENT.  PERFORMED A CABIN ODOR ISOLATION IAW TSM 05-50-00.  NO ORDER NOTED ACFT OK FOR SERVICE.
